Latest Updates



Photos
005.jpg
004.jpg
003.jpg
002.jpg
001.jpg
001.jpg
001.jpg
018.jpg
019.jpg
015.jpg
016.jpg
017.jpg
014.jpg
012.jpg
013.jpg
010.jpg
011.jpg
Events ♦ September 16, 2018

Alex attended this year’s Pre-Emmy party hosted by Entertainment Weekly and L’Oreal Paris, of course with the beautiful Diana Hopper. Check out photos in our gallery!

Author: JasperLeave a Comment
Brampton's Own / Films / Gallery / News / Posters ♦ August 23, 2018

Variety has reported that Dark Star Pictures has acquired rights to the romantic drama, Brampton’s Own, and has set a theatrical release for this fall. The film will also be available on digital platforms on October 19th! Also, check out the official poster and a behind-the-scenes photo in our gallery.

Dark Star Pictures has acquired the romantic drama “Brampton’s Own,” slating the film for a multi-city theatrical release this fall.

The baseball-centric romance, written and directed by Michael Doneger, will also be made available on digital platforms and through local cable providers on Oct. 19.

Acquired by Dark Star from Cloverhill Pictures, “Brampton’s Own” stars Alex Russell of “SWAT” and Rose Mclver (“iZombie”). Spencer Grammer, Scott Porter, John Getz and Jean Smart are in supporting roles.

Russell portrays a retired minor league baseball player who has returned to his small hometown where he was once a celebrated athlete and finds his old friends have started families, his ex-girlfriend is now engaged, and his mom is selling his childhood home and moving in with her new boyfriend.

The film was produced by Doneger’s Cloverhill Pictures, Mark DiCristofaro in association with his company Perspective Productions, and co-produced by Matthew Harper. The film had its world premiere at the Nashville Film Festival.

Author: JasperLeave a Comment
Films / Rabbit / Video ♦ August 22, 2018

Check out the trailer of the psychological thriller, Rabbit. It premiered at the Fantastic Fest last year, and is set to be released in Australia and New Zealand on August 30th, and in theaters and digital release in the US this October!

Rabbit features great performances from Adelaide Clemens (The Great Gatsby), Alex Russell (Unbroken), and Veerle Baetens (The Broken Circle Breakdown). The premise follows medical student Maude Ashton (Clemens) who is haunted by dreams of her twin sister Cleo since her disappearance over a year ago. Convinced she is still alive and trying to communicate with her, Maude returns to her hometown determined to track her down. Accompanied by her sister’s fiancé Ralph (Russell), the trail leads them to a hidden commune where a series of peculiar residents prove they are not to be trusted.

Author: JasperLeave a Comment
News / S.W.A.T. ♦ July 10, 2018

CBS has set the premiere dates for their Fall 2018-19 line-up, and the second season of S.W.A.T. will be premiering on September 27th! That’s two months earlier than last season, which premiered November 2017.

Thursday, Sept. 27
8-8:30 PM: THE BIG BANG THEORY (Regular Time Period)
8:30-9 PM: YOUNG SHELDON (Regular Time Period)
9-9:30 PM: MOM (Season 6 Premiere)
9:30-10 PM: MURPHY BROWN (New Time Period)
10-11 PM: S.W.A.T. (Season 2 Premiere)

Author: JasperLeave a Comment
News / S.W.A.T. / Television ♦ May 16, 2018

CBS has unveiled their Fall 2018-19 schedule, ahead of the upfront presentation later in New York City, and S.W.A.T. is staying on Thursdays and on the same timeslot!

MONDAY
8:00-8:30 PM — THE NEIGHBORHOOD (N)
8:30-9:00 PM — HAPPY TOGETHER (N)
9:00-10:00 PM — MAGNUM P.I. (N)
10:00-11:00 PM — Bull

TUESDAY
8:00-9:00 PM — NCIS
9:00-10:00 PM — FBI (N)
10:00-11:00 PM — NCIS: New Orleans

WEDNESDAY
8:00-9:00 PM — Survivor
9:00-10:00 PM — SEAL Team
10:00-11:00 PM 0–Criminal Minds

THURSDAY
8:00-8:30 PM — The Big Bang Theory
8:30-9:00 –Young Sheldon
9:00-9:30 PM — Mom
9:30-10:00 PM — MURPHY BROWN
10:00-11:00 PM — S.W.A.T.

FRIDAY
8:00-9:00 PM — MacGyver
9:00-10:00 PM — Hawaii Five-O
10:00-11:00 PM — Blue Bloods

SATURDAY
8:00-9:00 PM – CRIMETIME SATURDAY
9:00-10:00 PM — CRIMETIME SATURDAY
10:00-11:00 PM — 48 Hours

SUNDAY
7:00-8:00 PM — 60 Minutes
8:00-9:00 PM — GOD FRIENDS ME
9:00-10:00 PM — NCIS: Los Angeless
10:00-11:00 PM — Madam Secretary

Author: JasperLeave a Comment
Brampton's Own / Events / Gallery ♦ May 12, 2018

Alex attended the screening of his film, Brampton’s Own, at the 49th Annual Nashville Film Festival yesterday in Nashville. Check out some photos in our gallery!

Author: JasperLeave a Comment